Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 31, NWS Milwaukee, WI

May 12, 2014Jefferson County, Waukesha County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at May 12, 2014, 4:57 PM CDT for Jefferson County, Waukesha County, Wisconsin. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 12, 2014, 4:57 PM CDT (21:57 UTC)
Expired
May 12, 2014, 5:30 PM CDT
In force
33 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Jefferson County, WI, Waukesha County, WI

The radar

The Milwaukee radar (KMKX), 11 km from the middle of the area, began a volume at 21:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 12, 3:49 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 10.0 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2014-05-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2014-05-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 117 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
797 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
117 m²/s²
0-3 km storm-relative helicity
277 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

495 
WUUS53 KMKX 122157
SVRMKX
WIC055-133-122230-
/O.NEW.KMKX.SV.W.0031.140512T2157Z-140512T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
457 PM CDT MON MAY 12 2014

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN JEFFERSON COUNTY IN SOUTHEAST WISCONSIN...
  NORTHERN WAUKESHA COUNTY IN SOUTHEAST WISCONSIN...

* UNTIL 530 PM CDT

* AT 457 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR JEFFERSON...
  MOVING NORTHEAST AT 35 MPH.

  HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
           WIND DAMAGE TO ROOFS...SIDING AND TREES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  OCONOMOWOC...DOUSMAN AND LAC LA BELLE AROUND 515 PM CDT.
  WALES AROUND 520 PM CDT.
  DELAFIELD AND OKAUCHEE LAKE AROUND 525 PM CDT.
  WAUKESHA...HARTLAND AND MERTON AROUND 530 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
CHENEQUA...LAKE LAC LA BELLE...NWS MILWAUKEE/SULLIVAN...ROME...
MAPLETON...PIPERSVILLE...MONTEREY...SULLIVAN...GENESEE AND NASHOTAH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4295 8814 4293 8876 4305 8886 4320 8859
      4319 8831
TIME...MOT...LOC 2157Z 243DEG 30KT 4301 8869 

HAIL...1.50IN
WIND...60MPH

$$

MARQUARDT
1 follow-up statement
710 
WWUS53 KMKX 122226
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
526 PM CDT MON MAY 12 2014

WIC055-133-122235-
/O.EXP.KMKX.SV.W.0031.000000T0000Z-140512T2230Z/
JEFFERSON WI-WAUKESHA WI-
526 PM CDT MON MAY 12 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN JEFFERSON AND
NORTHERN WAUKESHA COUNTIES WILL EXPIRE AT 530 PM CDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
MONDAY AFTERNOON FOR SOUTHEAST WISCONSIN.

LAT...LON 4295 8814 4293 8876 4305 8886 4320 8859
      4319 8831
TIME...MOT...LOC 2223Z 243DEG 30KT 4301 8869 

$$

MARQUARDT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 12, 3:10 PM CDT, 1 hour 47 minutes earlier.

Area forecast discussion, May 12, 3:10 PM CDT, 1 hour 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
310 PM CDT MON MAY 12 2014

.REST OF THIS AFTERNOON AND TONIGHT - CONFIDENCE...MEDIUM

ELONGATED LOW PRESSURE FROM ERN IA INTO WRN WI AREA WILL LIFT TO
NORTH OF LAKE SUPERIOR. PLENTY OF MOIST AND UNSTABLE AIR RETURNING.
SPC MESO CHARTS ARE SHOWING SOME VERY IMPRESSIVE PARAMETERS
ESPECIALLY INTO SC WI. SO HEIGHTENED CONCERN FOR ALL FORMS OF SEVERE
WEATHER AND THIS INCLUDES THE POTENTIAL FOR TORNADOGENESIS. OUTFLOW
BOUNDARY SETTING UP FAR SRN WI WILL ONLY ADD TO THAT CONCERN.
ISOLATED STORMS ALREADY FIRING ACRS NRN IL. 0-6KM SHEAR AND 0-1KM
SHEAR GETS A LITTLE BETTER MOVING FROM IL INTO WI. LATEST HRRR
SHOWING IA DEVELOPMENT SPREADS ACRS SRN WI LATE AFTN/ERLY EVE WITH
LESS CONFIDENCE LATER IN THE NIGHT WITH THE APPROACH OF THE COLD
FRONT. AIRMASS MAY BE PRETTY WORKED OVER BY THEN. TWO AREAS RECEIVED
DECENT RAINS...ONE BEING IN THE NW CWA NEAR THE DELLS AND THE OTHER
IN THE SE. WILL HOLD OFF ON FLASH FLOOD WATCH AS CONVECTION SHOULD
BE ON THE MOVE BUT ANY TRAINING ALONG THE OUTFLOW COULD CAUSE
PROBLEMS.

.TUESDAY - CONFIDENCE...MEDIUM

LOW PRESSURE WILL CONTINUE TO LIFT NNE INTO CANADA WITH COLD FRONT
SHIFTING TO THE EAST. EXPECT SOME LINGERING SHRA IN ERN CWA DURG THE
MRNG HRS. UPPER FLOW IS STILL SOUTHWEST SO THIS WILL LIKELY CARRY
SOME WEAK DISTURBANCES ALONG AND AHEAD OF 850 FRONT TO MAINTAIN RAIN
CHANCES IN THE MORNING ACROSS THE SE 1/2. THEN WITH THE COLD
ADVECTION ON THE BACK SIDE OF THIS SYSTEM WE CAN TAKE ABOUT 10-15
DEGREES OFF THE 925 TEMPS. SO TURNING COOLER...LESS HUMID AND LIKELY
A GOOD DEAL OF CLOUD COVER TO CONTEND WITH. LLVL RH PROGS AND MOS
SKY COVER SUGGEST THIS... ESPECIALLY WITH THE INCOMING LOW LEVEL
COOL POOL AND MID LEVEL TROUGH AXIS STILL TO THE WEST.

.TUESDAY NIGHT - CONFIDENCE...HIGH

A QUIET PERIOD AS DRY...COOLER AIR SETTLES INTO SOUTHERN WI.  85H
TEMPS FALL TO AROUND 0C OVERNIGHT.  BOUNDARY LAYER MIXING WILL KEEP
THE LOWEST LEVELS STIRRED ENOUGH TO KEEP OVERNIGHT TEMPS MOSTLY 40
TO 45F.

.WEDNESDAY THROUGH THURSDAY...FORECAST CONFIDENCE - MEDIUM.

UNCERTAINTY CREEPS IN LATER WEDNESDAY THROUGH THURSDAY FOR PRECIP
THREAT.  SHORT TERM GUIDANCE IN GENERAL AGREEMENT ON CYCLOGENESIS
OCCURRING OVER SOUTHERN PLAINS LATER WEDNESDAY WITH STRENGTHENING
LOW PRESSURE TRACKING NORTHEAST THROUGH THE TN AND OH VALLEYS.  MID-
LEVEL CIRCULATION TRACKING ALONG BAROCLINIC ZONE OVER IL MAY BRING
SOME -RA TO SOUTHEAST WI WED NGT INTO THU.  HOWEVER LATEST CANADIAN
A LITTLE FARTHER EAST WITH THE BAROCLINIC ZONE.  DUE TO
UNCERTAINTY...WL BUMP UP POPS TO HIGH CHANCE IN MY
SOUTHEAST...DROPPING OFF FAIRLY QUICKLY TO LOW/SLIGHT CHANCE AS
EXPECT A SHARP CUTOFF ACROSS SOUTHEAST WI.  LOW LEVEL THERMAL
PROFILE FAVORS RAIN...HOWEVER IF SLIGHT ADDITIONAL COOLING WERE TO
TAKE PLACE...THEN COULD BE SOME SNOW MIXED IN WITH THE RAIN AT
TIMES.

.THURSDAY NIGHT THROUGH MONDAY...FORECAST CONFIDENCE - MEDIUM.

LOW MOVING NORTH FROM THE OH VALLEY ACROSS THE GTLAKES THU AND THU
NIGHT WILL TRANSITION TO STATIONARY UPPER LOW OVER THE REGION FOR
THE END OF THE WEEK...ON INTO THE WEEKEND.  THIS WILL RESULT IN
CONTINUED PERIOD OF COLD NORTHWEST WINDS REINFORCING CHILLY AIR OVER
SRN WI INTO SATURDAY.  THE UPPER LOW FINALLY STARTS TO BREAK DOWN
OVER THE WEEKEND...WHICH WOULD ALLOW MILDER AIR TO RETURN TO THE
AREA BEGINNING SUNDAY.  OVERNIGHT LOWS EXPECTED TO DIP INTO THE 30S
SEVERAL NIGHTS.  WL NEED TO WATCH NIGHT TIME CLOUD COVER AND THINK
ABOUT FROST POTENTIAL FOR THURSDAY NIGHT AND FRIDAY NIGHT.

&&

.AVIATION/00Z TAFS/...MAIN SHORT TERM CONCERN WILL BE CONVECTION
INTO THE EVENING HOURS. NEXT WAVE OF STORMS APPROACHING FROM IOWA
WILL ARRIVE LATER THIS AFTN/EVE. ISOLATED STORMS FIRING VCNTY
OUTFLOW BOUNDARY IN NRN IL. THESE MAY BECOME SVR. STORMS IN IA MOVG
INTO WI THIS EVE MAY BE SVR AS WELL. LATEST HRRR SUGGESTS LESS
ACTIVITY LATER IN THE NIGHT AS AIRMASS STABILIZES ONCE THIS SURGE
PASSES. HOWEVER WILL STILL KEEP TSRA CHANCES DUE TO APPROACHING
UPPER JET DYNAMICS AND SURFACE COLD FRONT DRAWING CLOSER. DENSE FOG
CONCERNS ARE NORTH OF TAF SITES.

&&

.MARINE...WILL RETAIN DENSE FOG ADVISORY THROUGH LATER IN THE NIGHT
FOR PORT WASHINGTON TO SHEBOYGAN AS THAT AREA ENTRENCHED IN THE
FOGGY CONDITIONS WITH COOL FLOW OFF THE LAKE.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...

WI...NONE.
LM...DENSE FOG ADVY LMZ643 TIL 03Z/13.

&&

TONIGHT/TUESDAY AND AVIATION/MARINE...PC
TUESDAY NIGHT THROUGH MONDAY...MBK
Hazardous weather outlook, May 12, 4:11 PM CDT, 46 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
411 PM CDT MON MAY 12 2014

WIZ046-047-051-052-056>060-062>072-132115-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
411 PM CDT MON MAY 12 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR MOST OF SOUTH CENTRAL
AND SOUTHEAST WISCONSIN THROUGH 11 PM CDT. MORE STRONG TO SEVERE
THUNDERSTORMS ARE EXPECTED DURING THIS PERIOD.

THE SEVERE WEATHER RISKS ARE DAMAGING WINDS...LARGE HAIL AND
ISOLATED TORNADOES.

LOW PRESSURE MOVING ACROSS NORTHWEST WISCONSIN WILL DRAG A COLD
FRONT ACROSS THE SOUTH OVERNIGHT. THE COMBINATION OF THIS FRONT
AND A WARM FRONT DRAPED ACROSS THE STATE ALONG WITH MOIST HUMID
AIR WILL CONTRIBUTE TO THE STRONG THUNDERSTORMS.

SOME OF THE THUNDERSTORMS WILL PRODUCE HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY

NO WIDESPREAD HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY AND TONIGHT...ESPECIALLY IN
THE LATE AFTERNOON AND EVENING.

LMZ643>646-132115-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
411 PM CDT MON MAY 12 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

A SEVERE THUNDERSTORM WATCH IS IN EFFECT SOUTH OF PORT WASHINGTON
UNTIL 11 PM CDT. THE PRIMARY SEVERE WEATHER RISKS ARE LARGE HAIL
AND DAMAGING WINDS.

MORE STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TONIGHT.

A DENSE FOG ADVISORY IS IN EFFECT FOR SHEBOYGAN TO PORT WASHINGTON
THROUGH 10 PM.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY

NORTHEAST WINDS AND WAVES MAY REACH SMALL CRAFT ADVISORY
CONDITIONS THURSDAY AND THURSDAY NIGHT.

WWW.WEATHER.GOV/MKX

In the hours before

Local storm report, May 12, 4:35 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
435 PM CDT MON MAY 12 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     HAIL             ELKHORN                 42.67N 88.54W
05/12/2014  E1.50 INCH       WALWORTH           WI   TRAINED SPOTTER

            PING PONG BALL SIZE HAIL.

&&

BHAHN
Local storm report, May 12, 4:38 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
438 PM CDT MON MAY 12 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0426 PM     HEAVY RAIN       ELKHORN                 42.67N 88.54W
05/12/2014  E1.00 INCH       WALWORTH           WI   AMATEUR RADIO

            HEAVY RAIN CAUSED MINOR FLOODING. WATER UP TO CURB HIGH
            COVERING ABOUT 3 BLOCKS. RAIN ESTIMATED FROM NWS RADAR.

&&

BHAHN
Local storm report, May 12, 4:41 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
441 PM CDT MON MAY 12 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0437 PM     HAIL             FORT ATKINSON           42.93N 88.84W
05/12/2014  M1.00 INCH       JEFFERSON          WI   TRAINED SPOTTER

            ALSO REPORTED BY FORT ATKINSON FIRE DEPT. AND AMATEUR
            RADIO.

&&

BHAHN
Local storm report, May 12, 4:44 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
444 PM CDT MON MAY 12 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0443 PM     HAIL             3 S FORT ATKINSON       42.88N 88.84W
05/12/2014  M1.50 INCH       JEFFERSON          WI   TRAINED SPOTTER

            PING PONG BALL SIZE HAIL.

&&

BHAHN
Local storm report, May 12, 4:46 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
446 PM CDT MON MAY 12 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0436 PM     HAIL             1 W FORT ATKINSON       42.93N 88.86W
05/12/2014  M1.00 INCH       JEFFERSON          WI   AMATEUR RADIO

            1 1/8 INCH DIAMETER HAIL.

&&

BHAHN
Local storm report, May 12, 4:48 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
448 PM CDT MON MAY 12 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0439 PM     HEAVY RAIN       2 SE ELKHORN            42.65N 88.51W
05/12/2014  E1.00 INCH       WALWORTH           WI   AMATEUR RADIO

            MINOR ROAD FLOODING. WATER ON ROAD BUT STILL PASSABLE BY
            CARS. RAIN AMOUNT ESTIMATED FROM NWS RADAR.

&&

BHAHN

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 12, 3:08 AM CDTSpecial Weather StatementMKXWashington22 min
May 12, 3:15 AM CDTSpecial Weather StatementMKXGreen Lake, Marquette30 min
May 12, 3:31 AM CDTSpecial Weather StatementMKXOzaukee, Washington29 min
May 12, 3:43 AM CDTSpecial Weather StatementMKXFond du Lac32 min
May 12, 3:44 AM CDTSpecial Weather StatementMKXMarquette31 min
May 12, 4:11 AM CDTSpecial Weather StatementMKXOzaukee, Sheboygan34 min
May 12, 4:21 AM CDTSpecial Weather StatementMKXColumbia24 min
May 12, 4:55 AM CDTSpecial Weather StatementMKXDodge35 min
May 12, 9:05 AM CDTAreal Flood AdvisoryMKXColumbia, Iowa, Sauk3 hr
May 12, 9:14 AM CDTDense Fog AdvisoryMKXSheboygan4 hr
May 12, 9:33 AM CDTSpecial Weather StatementMKXLafayette, Sauk42 min
May 12, 9:37 AM CDTMarine Dense Fog AdvisoryMKX12 hr
May 12, 10:01 AM CDTSpecial Weather StatementMKXColumbia, Dane, Green29 min
May 12, 10:05 AM CDTSevere Thunderstorm WarningMKXColumbia, Dane, Green, Rock, Sauk25 min
May 12, 10:31 AM CDTSevere Thunderstorm WarningMKXColumbia, Dane, Dodge, Green, Jefferson, Rock44 min
May 12, 11:02 AM CDTSevere Thunderstorm WarningMKXDodge, Fond du Lac, Jefferson, Sheboygan, Washington, Waukesha73 min
May 12, 11:07 AM CDTSpecial Marine WarningMKX113 min
May 12, 11:50 AM CDTSevere Thunderstorm WarningMKXOzaukee40 min
May 12, 12:13 PM CDTSpecial Weather StatementMKXJefferson32 min
May 12, 12:16 PM CDTAreal Flood AdvisoryMKXDane, Dodge, Jefferson, Milwaukee, Ozaukee, Rock and 4 more3 hr
May 12, 12:30 PM CDTFlash Flood WarningMKXJefferson, Milwaukee, Ozaukee, Walworth, Washington, Waukesha3 hr
May 12, 12:51 PM CDTSpecial Marine WarningMKX84 min
May 12, 3:07 PM CDTSevere Thunderstorm WarningMKXRock, Walworth38 min
May 12, 3:34 PM CDTSevere Thunderstorm WarningMKXRock, Walworth41 min
May 12, 3:57 PM CDTSevere Thunderstorm WarningMKXJefferson, Rock, Walworth, Waukesha63 min
May 12, 3:58 PM CDTSevere Thunderstorm WarningMKXWalworth47 min
May 12, 4:16 PM CDTSevere Thunderstorm WarningMKXDane, Dodge, Jefferson44 min
May 12, 4:37 PM CDTSevere Thunderstorm WarningMKXKenosha, Racine, Walworth23 min
May 12, 4:45 PM CDTTornado WarningMKXKenosha, Racine, Walworth45 min
May 12, 5:04 PM CDTSevere Thunderstorm WarningMKXKenosha, Racine, Walworth26 min
May 12, 5:09 PM CDTSpecial Marine WarningMKX96 min
May 12, 5:14 PM CDTSevere Thunderstorm WarningMKXKenosha, Racine46 min
May 12, 5:55 PM CDTSpecial Weather StatementMKXKenosha, Racine50 min
May 12, 6:16 PM CDTSpecial Weather StatementMKXJefferson29 min
May 12, 6:18 PM CDTSpecial Weather StatementMKXWaukesha27 min
May 12, 6:28 PM CDTAreal Flood AdvisoryMKXDane, Dodge, Green, Jefferson, Rock, Waukesha2 hr
May 12, 6:42 PM CDTSevere Thunderstorm WarningMKXJefferson, Walworth, Waukesha33 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.